# SDR CA980331012

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 650
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 75250631139
- Condition: Low Pressure
- Location: Lt Hyd
- Part time: 3,386 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, THE LEFT HAND HYDRAULIC LOW PRESSURE LIGHT CAME ON.  LT HYDRAULIC PUMP CHANGED AND GROUND RUN OK. LT UNLOADING VALVE TO BE CHANGED WHEN PARTS AVAILABLE.   PARTS TC:  1,962.
